# SDR CA971113004

- Difficulty date: October 23, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bracket
- Condition: Sheared
- Location: Nlg Ww
- Part time: 27,776 hours, 36,952 cycles
- Component: Nlg Drg Str Actu, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION DONE ON NLG DRAG STRUT ACTUATOR BRACKET ATTACHMENT TO THE BULKHEAD.  FOUND SOME SHEARED AND SOME LOOSE RIVETS.   INSPECTION WAS DONE IN RESPONSE TO LANDING GEAR INCIDENT REPORT.  RIVETS REPLACED.
